# SDR DALA2015080604856

- Difficulty date: August 5, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 74,240 hours, 56,908 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Cracked
- Location: L1 Door Area
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK ON AFT FRAME AND BEAM NR 8 L1 DOOR.  INTERCOSTAL AND PRODUCTION DOUBLER WERE REPLACED IAW SRM 51-30-2 CRACK LENGTH 0.250.
